# SDR 95ZZZX510

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13SN
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunction
- Location: Dc System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A GRADUAL LOSS OF COMMUNICATION AND NAVIGATIONAL RADIOS.  EN ROUTE, BACK TO MORRISTOWN AIRPORT, CREW REPORTED THEY WERE ABLE TO ACHIEVE FUNCTION OF ALL RADIOS.  FUNCTIONAL TEST AND THOROUGH INSPECTION OF SWITCH PANEL, CIRCUIT BREAKER PANEL, RELAY PANEL, CURRENT LIMITERS, AND WIRING NORMAL.  REPLACED BATTERIES.  TEST FLIGHT OF AIRCRAFT NORMAL.  SUBSEQUENT TEST RUNS OF AIRCRAFT RESULTED IN REPLACEMENT OF LT GENERATOR AND RT VOLTAGE REGULATOR.
